# SDR UIEA200700119

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 98,608 hours, 17,063 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, UPPER TRAILING EDGE PANEL, OUTBOARD OF NR 8 SPOILER HAS A 7.0 INCH LONG BY 1.5 INCH WIDE CRACK.  PERMANENT REPAIR WAS ACCOMPLISHED AS PER 747-200 SRM 51-40-09, FIG 2, TABLE 1 AND SRM 51-40-12.  ALSO, REFERENCE ATLAS AIR XEO NR 57-030107.
